Open Access
Translator Disclaimer
December 2016 A note on closedness of algebraic sum of sets
Hubert Przybycień
Author Affiliations +
Tbilisi Math. J. 9(2): 71-74 (December 2016). DOI: 10.1515/tmj-2016-0020

Abstract

In this note we generalize the fact that in topological vector spaces the algebraic sum of closed set $A$ and compact set $B$ is closed. We also prove some conditions that are equivalent to reflexivity of Banach spaces.

Citation

Download Citation

Hubert Przybycień. "A note on closedness of algebraic sum of sets." Tbilisi Math. J. 9 (2) 71 - 74, December 2016. https://doi.org/10.1515/tmj-2016-0020

Information

Received: 14 February 2016; Accepted: 16 September 2016; Published: December 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1361.46007
MathSciNet: MR3571019
Digital Object Identifier: 10.1515/tmj-2016-0020

Subjects:
Primary: 46A22‎
Secondary: 46N10

Keywords: Closed convex sets

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.9 • No. 2 • December 2016
Back to Top